# SDR FDEA201606121968

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 68,077 hours, 18,334 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, APPROXIMATELY AT STA 6-4, X= 27.5, SEAT TRACK CROWN FOUND DAMAGED.  FLOOR SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STA 6-0 TO STA 6-40, X=27.5 IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
